RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhusoeva, Nonna Anatol'evna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:189
Abstract pages:2940
Full texts:373
References:195
E-mail: , ,

http://www.mathnet.ru/eng/person38608
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/707197

Publications in Math-Net.Ru
2018
1. N. A. Dzhusoeva, S. Yu. Itarova, V. A. Koibaev, “An embedding theorem for an elementary net”, Vladikavkaz. Mat. Zh., 20:2 (2018),  57–61  mathnet
2017
2. N. A. Dzhusoeva, R. Y. Dryaeva, “Cyclical elementary nets”, Vladikavkaz. Mat. Zh., 19:1 (2017),  26–29  mathnet
2015
3. N. A. Djusoeva, “The net and elementary net group associated with non-split maximal torus”, Vladikavkaz. Mat. Zh., 17:2 (2015),  12–15  mathnet
2014
4. N. A. Dzhusoeva, V. A. Koibaev, “Transvection modules in the overgroups of a non-split maximal torus”, Vladikavkaz. Mat. Zh., 16:3 (2014),  3–8  mathnet
5. N. A. Dzhusoeva, V. A. Koibaev, “Normalizer of an elementary net group associated with a non-split torus in the general linear group over a field”, Zap. Nauchn. Sem. POMI, 423 (2014),  105–112  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:4 (2015), 549–554  scopus
2013
6. N. A. Dzhusoeva, “Net rings normalized by a nonsplit maximal torus”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  113–119  mathnet  mathscinet  elib
7. N. A. Dzhusoeva, “On extraction of transvections in overgroups of a non-split maximal torus”, Vladikavkaz. Mat. Zh., 15:1 (2013),  14–17  mathnet
2010
8. N. A. Dzhusoeva, V. S. Dzigoeva, V. A. Koibaev, “On maximal subgroups of the general linear group over rational functions field”, Vladikavkaz. Mat. Zh., 12:4 (2010),  12–14  mathnet
2003
9. N. A. Dzhusoeva, V. A. Koĭbaev, “Subgroups that contain a torus, which are associated with the quotient field of a unique factorization ring”, Vladikavkaz. Mat. Zh., 5:3 (2003),  31–39  mathnet  mathscinet  zmath
2002
10. N. A. Dzhusoeva, V. A. Koibaev, “Maximal subgroups containing a torus, connected to the field of fractions of a Dedekind domian”, Zap. Nauchn. Sem. POMI, 289 (2002),  149–153  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 124:1 (2004), 4763–4765

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020